# SDR N6WA20100805

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 13,259 hours, 9,279 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Bonding Strap
- Condition: Unsecure
- Location: Lt Bleed Duct
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT BLEED DUCT WARNING MESSAGE  RESECURED BONDING STRAP ON HEAT EXCHANGER TO FUSELAGE IAW AMM 20-21-00 AND OPS CKD SYS GOOD IAW PNEUMATIC WARNING SYS IAW AMM 36-11-00.
